# SDR C77A2020031000021

- Difficulty date: March 10, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 13,530 hours, 8,609 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 17039573023
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON #3 HEAT SHIELD AFT OB ANGLE CRACKED. REPLACE #3 HEAT SHIELD AFT OB ANGLE P/N 170-39573-023, REF. EMB SRM 51-40-08, 51-40-02, 51-23-04. WO # 2819309025.
